# SDR FDEA2020040810713

- Difficulty date: March 11, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA00265
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL - WEB (P/N AEA0026-5) BETWEEN STA 1501 - 1521  IS CORRODED. (AREA   MARKED) REMOVED AND REPLACED WITH FABRICATED PART FX AEA0026-5 PER DWG AEA0026 AND   SRM 51-30-00 V.2
